# SDR UPS03840330

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, ON PREFLIGHT EMERGENCY EXIT LIGHTS INOP, SAME MALFUNCTION ON 3/19/03.  REMOVED AND REPLACED BATTERY PACK, OPS CHECKS NORMAL.
